www.recovery.org.uk Review:Alcohol Abuse, Drug Abuse, Drug Addiction, Eating Disorder (anorexia, bulimia, binge eating) - or similar problem? Help, advice & information is here. - A UK website about alcohol abuse, drug abuse, drug addiction and eating disorders, such as anorexia, bulimia or binge eating. We are a specialised Treatment Agency offering help and support for those affected by their own or someone else's use of drugs, alcohol or food.
Country: 126.96.36.199, Europe, GB
City: -0.1224 , United Kingdom
I've been reading this series for years. While I like most of the short stories some of them just are too "artistic" for me to understand why the author finished the story when he did. For several I feel like someone just cut off the ending of the story. I must be obtuse.
I never had long and luxurious eyelashes so often use mascara when I want to accentuate my eyes. But as I’ve aged my lashes are not even a plentiful as they used to me and it is a little disheartening. I’ve read about many products that promise full and lush lashes but may also cause dark staining on the eyelid…no thanks! This product only affects the lashes and that’s what I want.
I am a distance runner living in the U.S. Southwest desert. I typically wear earbuds/headphones while running, and occasionally for walking, yardwork, etc. A few months ago, I switched from wired to wireless headphones and first tried the Mpow [Gen-2 Version] Cheetah Bluetooth Headphones V4.1, which have a short/tight crossover cable/strap and work well, except I develop pressure-related pain behind my ears after two or three hours of running.
The sound quality is good and it feels good around the ears but I give it a 2 because if I put my phone in my pants back pocket it cuts out. That is the reason I bought it was to be hands free.
After using for 6 weeks, my skin has dry patches, is very flaky. The Crème de Serum does make the skin feel smoother, but the other products are a waste of money. The SPF used caused my skin to become dryer according to my dermatologist.